# SDR CALA2013110800827

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B757-52-3-007 L1 DOOR FAILED EMERGENCY POWER ACTIVATION CABLE SYSTEM TEST.   ADJUSTED L1 DOOR EMERGENCY POWER ACTIVATION CABLE IAW B757-3 AMM 52-11-32-404-010.  OPERATIONS CHECKED GOOD.
